# SDR ASOA201000919

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF34*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SKIN OTBD OF LBL 36 HAS AREAS OF CORROSION.  C/W REO 601R-53-41-666, REV A.
